Open Access Open Access  Restricted Access Subscription Access

View on G alpha G*-Homeomorphisms and *G alpha G-Homeomorphisms and their Properties

Mr. M. Vigneshwaran, Ms. V. Kokilavani, Ms. R. Devi

Abstract


In this paper, we introduce two classes of generalized homeomorphisms namely G alpha G*-homeomorphism and *G alpha G -homeomorphism and shown that one of these classes has a group structure. Moreover, some properties of these two homeomorphisms are obtained.


Full Text:

PDF

References


N. Levine (1970), “Generalized closed sets in topology”, Rend. Circ. Math. Palermo, Volume 19, pp. 89–96, DOI: 10.1007/BF02843888.

H. Maki, R. Devi, K. Balachandran (1993), “Generalized-α-closed sets in topology”, Bull. Fukuoka Univ. Ed. Part III, Volume 42, pp. 13–21.

M. Vigneshwaran (2006), “A study on *gα-closed sets in topological spaces”, M.Sc. Dissertation, Kongunadu Arts and Science (Autonomous), Coimbatore.

R. Devi, H. Maki, K. Balachandran (1995), “Semi-generalized homeomorphisms and generalized semi-homeomorphisms in topological spaces”, Ind. J. Pure. Appl. Math., Volume 26, Issue 3, pp. 271–284.

R. Devi, K. Balachandran (2001), “Some generalized of α-Homeomorphism in topological spaces”, Ind. J. Pure. Appl. Math., Volume 32, Issue 4, pp. 551–563.


Refbacks

  • There are currently no refbacks.